# SDR FDEA200810144348

- Difficulty date: October 14, 2008
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 48,896 hours, 20,919 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Gouged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 1280 UPPER SURFACE LBL 60 TO RBL 60 HAS GOUGES.  BLENDED AREA AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL III.  REMOVED DAMAGED AREA OF FLOORBEAM UPPER CHORD, FABRICATED NEW CHORD,  LOCATED AND DRILLED ANGLES AND STRAPS IAW SRM 53-00-51, FIG 201.  TREATED AND PRIMED NEW CHORD AND INSTALLED CHORD, ANGLES AND STRAPS IAW SRM 51-20-01. THIS IS A CATREGORY "A" REPAIR "MAJOR REPAIR".
